# SDR ASAA0843198

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357978
- Condition: Dented
- Location: Bs 1001 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE PROTRUDING DENT AT STA 1001 ON STR 5L CUT OUT DAMAGED AREA FABRICATED FILLER DOUBLER AND TRIPLER LOCATED DRILLED AND INSTALLED IAW EA 5330-02364 AND EA 12771.
